Search this Topic:
Oct 26 10 12:46 AM
Oct 26 10 11:01 AM
Sounds like Scleroderma. It can be caused by vibration exposure.
Accession Number : AD0785202
Title : Vibration Disease and Its Pathogenesis,
Corporate Author : FOREIGN TECHNOLOGY DIV WRIGHT-PATTERSONAFB OH
Personal Author(s) : Andreeva-Galanina, E. C. ; Karpov, N. I.
Report Date : 21 AUG 1974
Pagination or Media Count : 20
Abstract : Pathogenesis of the onset and development of the vibration disease is connected with a complex interacting chain of neurohumoral and reflex-developing changes in the activity of the various regions of the nervous system (peripheral and central). In the advanced stages, vibration can lead to degenerative processes in the nervous system, vascular system, and muscles. The only favorable recommendation is early diagnosis and a rational job placement.
Descriptors : *VIBRATION, *STRESS(PHYSIOLOGY), PATHOGENESIS, MUSCLES, CARDIOVASCULAR SYSTEM, NERVOUS SYSTEM, DISEASES, USSR, TRANSLATIONS, PATHOLOGY, VASCULAR DISEASES, CLINICAL MEDICINE.
Subject Categories : STRESS PHYSIOLOGY
Distribution Statement : APPROVED FOR PUBLIC RELEASE
Contact the VA Noise, Vibration and Other Physical Exposures Vibration Exposure http://www.publichealth.v...s/physical/vibration.asp
Nov 15 10 5:09 PM
lueharbin wrote:I have skin problems too probably from my time in Desert Storm. The military doctors could never tell me what it was. My VA doctor called it lichen planus and
I was awarded 60 percent. It was easier to to diagnose at the VA because I sought treatment at the height of the breakout instead of the end like I did in the
military. In this case timing is everything.
Nov 30 10 1:04 PM
gmcurey wrote:I have had GWI since 99 and have large patches of shin that flake off my face above my chin and jaw line. It also is inside my ears where flaking skin builds up frequently. I can not grow a beard because the condition only gets worse. Anyone else have this?
Dec 25 10 3:00 PM
Jan 6 11 11:42 AM
Jan 10 11 11:46 PM
Jan 20 11 2:16 PM
Feb 5 11 8:42 AM
I have been doing something completely different, with better results than anything else. I have been using over the counter anti acne medications. It seems to be working better than anything I have used before. Its like a TV commercial or something. I also have to tell you that I am humbled by the other veterans status. I was a radioman on a destroyer and never even issued a weapon. I sent and recieved messages. I was out by1988 and spent Desert Storm building missiles for Hughes. I also spent a 20 month regular overhaul in Long Beach naval ship yard. During this period (1987-1988) I spent most of my free time taking college courses so that by the time I got out I was able to earn a degree in business administration. But my skin was fine when I got out and even during the time I worked for Hughes. Its such a strange thing that I would break out like that. And I had no control over it at all, and it was terrible also. But the last 8 weeks I have taken a 'leap of faith' and just used this anti acne 'system'. It has been working.I always felt that it was something deep in the skin. But the doctors have not really been at all very impressive in either there handling of me or my condition.
Feb 5 11 8:49 AM
Feb 18 11 5:04 PM
Feb 18 11 10:27 PM
Feb 21 11 10:36 AM
dtrudeau2 wrote:My husband gets red bumps all over him whenever the weather turns warm. If he is in the heat of the sun he immediately breaks out. It started right after he got back from desert storm. His doctor said it's a rash from being in the desert. However, va has done nothing for it.
Feb 21 11 10:41 AM
2WarVet wrote:I was a Scout in Desert Storm from Dec 90-May 91 in Iraq. I came home and my eyeliids bled for 8 years and I have these bumps that just pop up and hurt on the back of my neck. I never continued to follow up after I cam home the first time, because the VA just gave me cordosone cream and told me it would go away. I just got fed up and they closed the case. My eyes stopped bleeding and the bad rashes I got on my chest went away, but these bumps suck! And, like any army vet, I have an IQ of 3 and reenlisted. So, on my 2nd tour in Iraq in 09' I got messed up again and they medivaced me home. Now my head and back are ruined, but the military is discharging me with a 44% rating. Hang in there bro, pray to God, and don't ever quit fighting for what you deserve and earned!
Mar 23 11 11:31 PM
Mar 24 11 1:11 PM
pgwvet wrote:gmcurey wrote:I have had GWI since 99 and have large patches of shin that flake off my face above my chin and jaw line. It also is inside my ears where flaking skin builds up frequently. I can not grow a beard because the condition only gets worse. Anyone else have this?there are many GW veterans with skin problems. To fall under section 1117 part 3.317 the doctor can not find a single cause to you problem. Veterans that have been getting the SC due to GWI have a list of two or more possible causes to their problems. This is supported by some COVA cases.
Mar 25 11 6:31 PM
Apr 20 11 8:59 AM
Apr 20 11 3:38 PM
labmedic wrote:I've been suffering from intense bouts of skin rashes and itching, on and off for over 2 years, that came on shortly after returning from Iraq. Long term topical steroid use has thinned my skin, multiple courses of antibiotics for skin infections due to the scratching have not stopped the symptoms from returning. Biopsy revealed eczema like reaction from the rash on my side. The rash/itch occurs no not only on my sides, but on my back, and my lower legs/shins and on my lower arms. Its been touted as winter itch, and I've changed showering habits, soaps, laundry detergents, lotions and nearly everything else to reduce potential allergens. Allergy medicines have been nearly useless. I'm forcing the issue with the Docs to test for Leishmaniasis and to look into Acinetobacter Baumannii both of which could easily fit into a resistant, recurrent skin condition and be very difficult to identify.Retired and Itching
Apr 20 11 3:40 PM
© 2017 Yuku. All rights reserved.